# SDR SWAA2013082719619

- Difficulty date: August 22, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 32,872 hours, 19,392 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BULB SEAL BRACKET CRACKED ABOVE PANEL 651GB.  R&R BRACKET IAW SRM.
